# SDR AWXA9700696

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1013101
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19 EMERGENCY LIGHT INOP, PLACED ON MEL 33-50-03, C/N 92758.  REMOVED AND REPLACED CONNECTOR, OPS NORMAL, PLACARD REMOVED.
